Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

On the embedding of compact domains

  • 23 Accesses

  • 1 Citations

This is a preview of subscription content, log in to check access.


  1. 1.

    Anzai, H.: Compact topological rings. Proc. Japan Acad.19, 613–615 (1943).

  2. 2.

    Kaplansky, I.: Topological rings. Amer. J. Math.69, 153–183 (1947).

  3. 3.

    —: Locally compact rings. Amer. J. Math.70, 447–459 (1948).

  4. 4.

    Luedeman, J.: On the embedding of domains into quotient fields. (Submitted to manuscripta mathematica).

  5. 5.

    Rothman, N. J.: A note on compact rings. Math. Z.91, 179–184 (1966).

  6. 6.

    Tamari, D.: Sur l'immersion d'un semigroupe topologique dans un groupe topologique. Colloques Internat. Centre Nat. Rech. Sci. Algèbre et Théorie des Nombres24, 217–221 (1950).

  7. 7.

    Warner, S.: Compact rings. Math. Ann.145, 52–63 (1962).

Download references

Author information

Additional information

This paper forms part of the author's doctoral dissertation at S.U.N.Y. at Buffalo written under the supervision of Dov Tamari.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Luedeman, J.K. On the embedding of compact domains. Math Z 115, 113–116 (1970). https://doi.org/10.1007/BF01109818

Download citation


  • Compact Domain